| Model Number |
25335 |
| Medical Device Problem Codes |
Contamination (1120); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a sterility issue occurred.An encore 26 inflation device was selected for use during an endovascular procedure.Prior to procedure, it was noted that the protective paper covering the inner tray of the device is difficult to tear.There was no visible damaging to the packaging, however the sterility of the device was compromised.The device was not used during the procedure.The procedure was completed with an alternate device with no reported patient complications.
Additional Manufacturer Narrative
Manufacturer media review: the provided media shows that the pouch of the inner tray was difficult to remove confirming the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Correction: h6 component codes and evaluation result codes.Manufacturer media review: the provided media shows that the pouch of the inner tray was difficult to remove confirming the reported event.
Event or Problem Description